# SDR CALA9700389

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CRACKED IN THREE PLACES AT STA 420, X-13 TO X-22.  THE CRACKS WERE .125 INCH LONG. THE FLOOR SUPPORT WAS REMOVED, A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-31-01, 51-21-01 AND 51-35-01.
